Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Took antibiotic for skin infection. Got twitching on eye. What cure should be done?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1039 Questions
Hi, my husband had to have antibiotics through an IV over a week ago due a skin infection, now since stopping the antibiotics, he has got a twitch on his left eye, is this a side effect of antibiotics, if so, what is the cure if any? He did not have an eye twitch before and has no other symptoms.Thanks XXXXXX
Posted Mon, 22 Apr 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 20 minutes later
Thanks for sending your query to us.
A twitch like this is not a side effect of antibiotic therapy.We would to approach this problem as a independent problem and the simultaneous occurence should be treated as coincidence.
Since twiching is a nerve transmission defect,it is ideally to be managed with calcium and B complex tablets orally.
Give it some time and the problem is usually self limiting.
Please do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor